# SDR AALA981235

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Gouged
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME SPLICE HAS DEEP GOUGE AT STATION 700 BETWEEN STRINGER 25R AND STRINGER 21R.  REMOVED AND REPLACED SPLICE PER SRM 53-10-4.  (M)
